# SDR FDEA202506140942

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 59,608 hours, 31,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 10N60081
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR GUST LOCK BROKEN NOT ALLOWING DOOR TO SHUT  PROPERLY.   REMOVED BROKEN GUST LOCK COLLAR AND INSTALLED NEW COLLAR S/N 25-0009 PN 140N6008-1 REF INCLUDED MANUAL, NEWER COLLAR IS A FAULTY INSTALLED, SEVERE WEATHER INTERFERED WITH COMPLETION, ITEM NEEDS TO BE REPLACED. RE POSITION HOLD OPEN LOCK COLLAR AS NEEDED REF M/M 52-11-08-8 OPS CK NORMAL ACFT OK FOR SERVICE
